JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SIGNED TOTAL κ-DOMATIC NUMBERS OF GRAPHS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SIGNED TOTAL κ-DOMATIC NUMBERS OF GRAPHS
Khodkar, Abdollah; Sheikholeslami, S.M.;
  PDF(new window)
 Abstract
Let be a positive integer and let G be a simple graph with vertex set V(G). A function f : V (G) {-1, 1} is called a signed total -dominating function if for each vertex . A set of signed total -dominating functions of G with the property that ${\sum}^d_{i
 Keywords
signed total -domatic number;signed total -dominating function;signed total -domination number;
 Language
English
 Cited by
1.
Signed mixed dominating functions in complete bipartite graphs, International Journal of Computer Mathematics, 2015, 92, 4, 712  crossref(new windwow)
2.
SIGNED TOTAL {K}-DOMINATION AND {K}-DOMATIC NUMBERS OF GRAPHS, Discrete Mathematics, Algorithms and Applications, 2012, 04, 01, 1250006  crossref(new windwow)
 References
1.
M. Guan and E. Shan, Signed total domatic number of a graph, J. Shanghai Univ. 12 (2008), no. 1, 31-34. crossref(new window)

2.
M. A. Henning, Signed total domination in graphs, Discrete Math. 278 (2004), no. 1-3, 109-125. crossref(new window)

3.
M. A. Henning, On the signed total domatic number of a graph, Ars Combin. 79 (2006), 277-288.

4.
C. P. Wang, The signed k-domination numbers in graphs, Ars Combin. (to appear).

5.
D. B. West, Introduction to Graph Theory, Prentice-Hall, Inc, 2000.

6.
B. Zelinka, Signed total domination number of a graph, Czechoslovak Math. J. 51(126) (2001), no. 2, 225-229. crossref(new window)